The Net Laplacian Spectra of Signed Complete Graphs

Authors

  • Li Ou College of Mathematics and Statistics, Hunan Normal University, Changsha, China
  • Yaoping Hou College of Mathematics and Statistics, Hunan Normal University, Changsha, China https://orcid.org/0000-0001-8101-6968
  • Zhuang Xiong College of Mathematics and Statistics, Hunan Normal University, Changsha, China

DOI:

https://doi.org/10.37256/cm.2420211161

Keywords:

signed graph, complete graph, net Laplacian eigenvalues

Abstract

CM1161-abstract--.jpg

Downloads

Published

2021-12-06

How to Cite

1.
Ou L, Hou Y, Xiong Z. The Net Laplacian Spectra of Signed Complete Graphs. Contemp. Math. [Internet]. 2021 Dec. 6 [cited 2024 Jul. 13];2(4):409-17. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1161